Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 79, NWS Brownsville, TX

December 13, 2011

NWS Brownsville, TX issued this small craft advisory at Dec 13, 2011, 3:05 PM CST. It took effect at Dec 13, 2011, 9:00 PM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2011, 3:05 PM CST (21:05 UTC)
In effect from
Dec 13, 2011, 9:00 PM CST
Expired
Dec 15, 2011, 3:16 AM CST
In force
30 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WHUS74 KBRO 132105
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CST TUE DEC 13 2011

...SOUTHEAST WINDS TO INCREASE TONIGHT...

.HIGH PRESSURE OVER THE NORTHWEST GULF WILL INTERACT WITH LOW
PRESSURE INLAND TO INCREASE SOUTHEAST WINDS TONIGHT AND WEDNESDAY.

GMZ170-175-140300-
/O.NEW.KBRO.SC.Y.0079.111214T0300Z-111214T1500Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
305 PM CST TUE DEC 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST WEDNESDAY.

* WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS AND SEAS 5 TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
6 follow-up statements
239 
WHUS74 KBRO 140252
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
852 PM CST TUE DEC 13 2011

...SOUTHEAST WINDS TO INCREASE TONIGHT...

.HIGH PRESSURE OVER THE NORTHWEST GULF WILL INTERACT WITH LOW
PRESSURE INLAND TO INCREASE SOUTHEAST WINDS AND BUILD SEAS
TONIGHT AND WEDNESDAY.

GMZ170-175-140900-
/O.CON.KBRO.SC.Y.0079.111214T0300Z-111214T1500Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
852 PM CST TUE DEC 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS AND SEAS 5 TO 
  7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
885 
WHUS74 KBRO 141032
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
432 AM CST WED DEC 14 2011

...SOUTHEAST WINDS TO INCREASE TONIGHT...

.A STRONG PRESSURE GRADIENT WILL BE MAINTAINED ACROSS THE LOWER
TEXAS COAST TODAY AS A STORM SYSTEM PASSES THROUGH THE TEXAS
PANHANDLE. A STRONG ONSHORE FLOW IS ALREADY BEING FELT OVER THE
OFFSHORE WATERS WITH THE STRONG WINDS EXPECTED ACROSS THE LAGUNA
LATER THIS MORNING PEAKING EARLY THIS AFTERNOON. 

GMZ130-132-135-141845-
/O.NEW.KBRO.SI.Y.0083.111214T1600Z-111215T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
432 AM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS
MORNING TO 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 6 PM CST THIS EVENING. 


* WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS.

* BAY WATERS: CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-141845-
/O.EXB.KBRO.SC.Y.0079.111214T1200Z-111215T1000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
432 AM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST THURSDAY. 

* WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS. 

* WAVES: SEAS BUILDING 5 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ170-175-141845-
/O.EXT.KBRO.SC.Y.0079.000000T0000Z-111215T1000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
432 AM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST
THURSDAY. 

* WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS. 

* WAVES: SEAS 5 TO 7 FEET SOME TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
713 
WHUS74 KBRO 141845
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1245 PM CST WED DEC 14 2011

...SOUTHEAST WINDS WILL CONTINUE TO BE MODERATE TO STRONG...

.A STRONG PRESSURE GRADIENT WILL BE MAINTAINED ACROSS THE LOWER
TEXAS COAST TODAY AS A STORM SYSTEM PASSES THROUGH THE TEXAS
PANHANDLE. A STRONG ONSHORE FLOW WILL CONTINUE THROUGH LATE THIS
AFTERNOON OVER THE LAGUNA. 

GMZ130-132-135-150000-
/O.CON.KBRO.SI.Y.0083.000000T0000Z-111215T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1245 PM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS.

* BAY WATERS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-150245-
/O.CON.KBRO.SC.Y.0079.000000T0000Z-111215T1000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1245 PM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY.

* WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS.

* WAVES: SEAS 5 TO 7 FEET SOME TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
494 
WHUS74 KBRO 150005
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
605 PM CST WED DEC 14 2011

...SOUTHEAST WINDS WILL CONTINUE TO BE MODERATE TO STRONG...

.A STRONG PRESSURE GRADIENT WILL BE MAINTAINED ACROSS THE LOWER
TEXAS COAST TODAY AS A STORM SYSTEM PASSES THROUGH THE TEXAS
PANHANDLE. A STRONG ONSHORE FLOW WILL CONTINUE THROUGH LATE THIS
AFTERNOON OVER THE LAGUNA.

GMZ130-132-135-150115-
/O.EXP.KBRO.SI.Y.0083.000000T0000Z-111215T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
605 PM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT.

EVEN THOUGH WIND SPEEDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY
CRITERION...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION
OVERNIGHT IF ON THE LAGUNA MADRE.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

$$

GMZ150-155-170-175-151000-
/O.CON.KBRO.SC.Y.0079.000000T0000Z-111215T1000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
605 PM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY.

* WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS.

* WAVES: SEAS 5 TO 7 FEET...SOME TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
531 
WHUS74 KBRO 150007 CCA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
606 PM CST WED DEC 14 2011

...SOUTHEAST WINDS WILL CONTINUE TO BE MODERATE TO STRONG...

.A STRONG PRESSURE GRADIENT WILL CONTINUE ACROSS THE LOWER TEXAS
COAST TONIGHT...AS A STORM SYSTEM PASSES THROUGH NORTH TEXAS.

GMZ130-132-135-150115-
/O.EXP.KBRO.SI.Y.0083.000000T0000Z-111215T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
606 PM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT.

EVEN THOUGH WIND SPEEDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY
CRITERION...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION
OVERNIGHT IF ON THE LAGUNA MADRE.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

$$

GMZ150-155-170-175-151000-
/O.CON.KBRO.SC.Y.0079.000000T0000Z-111215T1000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
606 PM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY.

* WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS.

* WAVES: SEAS 5 TO 7 FEET...SOME TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

...CORRECTED THE PRODUCT SYNOPSIS...  DAB
024 
WHUS74 KBRO 150916
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
316 AM CST THU DEC 15 2011

...WINDS AND SEAS CONTINUE TO LOWER THIS MORNING...

.PRESSURE GRADIENT CONTINUES TO WEAKEN AS A COLD FRONT MOVES
CLOSER TO SOUTH TEXAS. SOUTH WINDS TO LOWER AND SEAS TO SLOWLY
SUBSIDE THIS MORNING AND THE REMAINDER OF THE DAY. 

GMZ150-155-170-175-151030-
/O.CAN.KBRO.SC.Y.0079.000000T0000Z-111215T1000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
316 AM CST THU DEC 15 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE LOWERED BELOW SMALL CRAFT ADVISORY CRITERIA.
SMALL BOATS SHOULD CONTINUE TO EXERCISE CAUTION WITH SOUTHEAST
WINDS 15 TO 20 KNOTS THIS MORNING AND SEAS RUNNING 4 TO 6 FEET. 
CONDITIONS IMPROVER LATER TODAY AND TONIGHT. 

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 1:45 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Dec 13, 1:45 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
145 PM CST TUE DEC 13 2011

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...500 MB RIDGING OVER
THE GULF OF MEX WILL SHIFT GRADUALLY EAST AS A SERIES OF STRONG
SHORT WAVES MOVE OVER THE DESERT SW AND NORTHERN MEXICO INTO THE
SOUTH CENTRAL PLAINS STATES. AS THESE SHORT WAVES DIG EASTWARDS A
STRONGER SURFACE PRESSURE GRADIENT WILL DEVELOP OVER TX RESULTING IN
INCREASING S-SE SURFACE FLOW THROUGHOUT THE SHORT TERM PERIOD. THIS
S-SE FLOW WILL MAINTAIN GOOD LOW LEVEL MOISTURE ADVECTION IN OFF OF
THE WESTERN GULF OF MEX. AS A RESULT OF THIS LOW LEVEL FLOW PATTERN
FAIRLY ABUNDANT CLD COVER WILL LIKELY PREVAIL ON THROUGH WED NIGHT.
SINCE THE MOISTURE IS CONFINED TO THOSE LEVELS BELOW 800 MB WITH
PRETTY DRY CONDITIONS EVIDENT ABOVE THIS LEVEL AND SOMEWHAT LIMITED
MID AND UPPER LEVEL DYNAMICS DUE TO THE PERSISTENT RIDGING DO NOT
EXPECT ANY SIGNIFICANT POPS THROUGHOUT THE SHORT TERM. HOWEVER WILL
CONTINUE TO MENTION SOME 20% POPS INTO TONIGHT WITH SOME SILENT 10%
POPS FOR TOMORROW INTO TOMORROW NIGHT DUE TO THE PATCHY MARINE
SHOWER ACTIVITY CURRENTLY PLAGUING THE AREA.

EXPECTED SHORT TERM TEMPS WILL BE FAIRLY TRICKY AS MAV AND MET
GUIDANCE HAS QUITE A BIT OF DIFFERENCE ESPECIALLY CONCERNING THE
HIGH TEMPS FOR TOMORROW. MAV IS STUBBORNLY WANTING TO HOLD DOWN THE
HIGH TEMPS TOMORROW BELOW THE 80 DEGREE MARK WHILE THE MET GUIDANCE
SHOWS HIGHS TOMORROW AROUND THE REGION SHOOTING UP INTO THE 80S.
SINCE HIGHS TODAY FOR THE BRO AND HRL AREAS HAVE ALREADY REACHED
INTO THE LOWER TO MIDDLE 80S AM SKEPTICAL OF THE COOLER MAV HIGH
TEMPS. SO WILL LEAN TOWARDS THE WARMER MET GUIDANCE FOR HIGHS.  LOW
TEMPS INDICATED BY THE MAV AND MET GUIDANCE ARE IN MUCH BETTER
AGREEMENT WITH NO REAL BIAS SHOWN BY EITHER MODEL. SO WILL GO CLOSE
TO THE MAV/MET CONSENSUS FOR TONIGHT AND TOMORROW NIGHT.

THE NEXT ISSUE OF CONCERN IS THE TIGHTENING PRESSURE GRADIENT OVER
DEEP SOUTH TX. AT THIS TIME MODEL GUIDANCE INDICATES THAT WE WILL
SEE A SOUTHERLY LLJ TOMORROW AT 25 TO 30 KTS WHICH WILL LIKELY
RESULT IN BREEZY/WINDY CONDITIONS AFTER SUNRISE. HOWEVER SINCE THE
LLJ IS NOT EXPECTED TO EXCEED THE 30 KT MARK TOMORROW AND THE
DAYTIME CLD COVER WILL LIKELY BE PRETTY WIDESPREAD...THIS WILL
PROBABLY INHIBIT THE DOWNWARD MIXING OF THE LLJ. SO DO NOT
ANTICIPATE A WIND ADVISORY IN THE SHORT TERM. HOWEVER IF THE
EXPECTED LLJ STRENGTHENS LATER TONIGHT OR TOMORROW AND THE CLD COVER
IS LESS THAN ANTICIPATED...STRONGER SOUTHERLY WINDS MAY RESULT
POSSIBLY BORDERING ON ADVISORY CRIT.

LONG TERM /THURSDAY THROUGH TUESDAY/...WINDS WILL BE LIGHT TO
MODERATE FROM THE SOUTHEAST ON THURSDAY AS THE COMBINATION OF LOW
PRESSURE OVER THE GREAT PLAINS AND HIGH PRESSURE OVER THE GULF WILL
PRODUCE BREEZY WINDS. TEMPERATURES WILL RISE TO ABOVE NORMAL LEVELS
ON THURSDAY WITH AMPLE AMOUNT OF SUNSHINE. TEMPERATURES WILL BE
COOLER BY FRIDAY AS A COLD FRONT MOVES THROUGH THE AREA CAUSING
MORE CLOUD COVER AND INCREASING CHANCES FOR RAIN.  WINDS WILL BE
LIGHT TO MODERATE FROM THE NORTH FRIDAY AND SATURDAY. HIGH PRESSURE
WILL MOVE EAST BY SUNDAY CAUSING A RETURN FLOW OF WARMER AIR FROM THE
SOUTHEAST. RAIN CHANCES WILL DECREASE BY SUNDAY OF NEXT WEEK.  A
COLD FRONT COULD MOVE THROUGH THE AREA BY TUESDAY OF NEXT WEEK
CAUSING COOLER TEMPERATURES AND GUSTY NORTH WINDS ONCE AGAIN.
&&

.MARINE...TONIGHT THROUGH WEDNESDAY NIGHT...AS MENTIONED IN THE
SHORT TERM SEGMENT ABOVE THE PRESSURE GRADIENT WILL BE INCREASING IN
THE SHORT TERM RESULTING IN STRONGER MARINE WINDS ALONG THE LOWER TX
BAY AND GULF WATERS. THIS COULD POTENTIALLY PUSH THE BAY AND GULF
CONDITIONS UP CLOSE TO SCA LEVELS STARTING EARLY TOMORROW. SINCE THE
BAY AND GULF WATER TEMPS ARE FAIRLY COOL HOLDING IN THE MID 60S THE
LLJ OVER THE MARINE AREAS MAY HAVE SOME DIFFICULTY MIXING DOWN TO
THE SURFACE DUE TO A PERSISTENT LOW LEVEL INVERSION DUE TO THE
RELATIVELY COOLER SSTS. THE BIGGEST THREAT FOR SCA CONDITIONS MAY BE
OVER THE LAGUNA MADRE FOR TOMORROW WHERE SOME OF THE STRONGER WINDS
INLAND MAY PUSH THE BAY CONDITIONS INTO SCA CRIT. AT THIS TIME WILL
NOT POST AN SCA FOR THE BAY FOR TOMORROW AND WILL DEFER TO THE
FOLLOWING FORECAST SHIFTS TO BETTER ASSESS THE POTENTIAL MARINE WIND
STRENGTH.

THURSDAY THROUGH SUNDAY...WINDS AND SEAS WILL DECREASE BY THURSDAY
AS THE LOW PRESSURE TROUGH MOVES EAST. A COLD FRONT WILL MOVE
THROUGH THE MARINE AREA ON FRIDAY CAUSING LIGHT TO MODERATE NORTH
WINDS AND MODERATE SEAS. CHANCES FOR RAIN WILL INCREASE BY THE END
OF THE WEEK AS A COASTAL TROUGH DEVELOPS ALONG THE DEEP SOUTH TEXAS
COASTLINE. WINDS WILL BE LIGHT TO MODERATE FROM THE SOUTHEAST ON
SUNDAY WITH LOW SEAS.  THE CHANCES FOR RAIN WILL DECREASE OVER THE
MARINE AREA ON SUNDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  70  80  68  77 /  20  10  10  20
BROWNSVILLE          69  81  68  78 /  20   0  10  20
HARLINGEN            67  83  65  78 /  20  10  10  20
MCALLEN              70  85  67  78 /  20  10  10  20
RIO GRANDE CITY      69  84  64  76 /  20   0  10  20
SOUTH PADRE ISLAND   71  77  69  76 /  20   0  10  20
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

65/60
Hazardous weather outlook, Dec 13, 9:50 AM CST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE FOR REMOVAL OF HEADLINE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
950 AM CST TUE DEC 13 2011

TXZ248>257-141100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
950 AM CST TUE DEC 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-141100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
950 AM CST TUE DEC 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK FOR RIP CURRENT AT AREA BEACHES TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE RIP CURRENT RISK WILL REMAIN ELEVATED FOR THE REST OF THE
CURRENT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.